# SDR GTIA010969

- Difficulty date: August 24, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT SIDE OF RUDDER HAS DELAMINATED IN MANY PLACES.  REMOVED DAMAGED AREAS OF DELAMINATED.  REPAIRED LEFT SIDE OF RUDDER IAW BOEING.  BALANCED RUDDER PER SRM 55-40-01.  (M)
